- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 361794, 17 pages
Generalized Transversal Lightlike Submanifolds of Indefinite Sasakian Manifolds
1Department of Mathematics, South China University of Technology, Guangdong, Guangzhou 510641, China
2School of Mathematical Sciences, Dalian University of Technology, Liaoning, Dalian 116024, China
Received 7 August 2012; Accepted 22 October 2012
Academic Editor: Hernando Quevedo
Copyright © 2012 Yaning Wang and Ximin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- B. O'Neill, Semi-Riemannian Geometry with Application to Relativity, Academic Press, London, UK, 1983.
- D. N. Kupeli, Singular Semi-Riemannian Geometry, vol. 366, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
- K. L. Duggal and B. Bejancu, Lightlike Submainfolds of Semi-Riemannian Mainfolds and Applications, Kluer Academic Publishers, Dordrecht, The Netherlands, 1996.
- K. L. Duggal and B. Sahin, “Generalized Cauchy-Riemann lightlike submanifolds of indefinite Sasakian manifolds,” Acta Mathematica Hungarica, vol. 122, no. 1-2, pp. 45–58, 2009.
- K. L. Duggal and B. Sahin, “Screen Cauchy Riemann lightlike submanifolds,” Acta Mathematica Hungarica, vol. 106, no. 1-2, pp. 137–165, 2005.
- B. Sahin and R. Gunes, “Geodesic CR-lightlike submanifolds,” Beiträge zur Algebra und Geometrie, vol. 42, no. 2, pp. 583–594, 2001.
- K. L. Duggal and B. Sahin, “Generalized Cauchy-Riemann lightlike submanifolds of Kaehler manifolds,” Acta Mathematica Hungarica, vol. 112, no. 1-2, pp. 107–130, 2006.
- B. Sahin, “Transversal lightlike submanifolds of indefinite Kaehler manifolds,” Analele Universitaii de Vest, vol. 44, no. 1, pp. 119–145, 2006.
- K. L. Duggal and B. Sahin, “Lightlike submanifolds of indefinite Sasakian manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 57585, 21 pages, 2007.
- C. Yıldırım and B. Şahin, “Transversal lightlike submanifolds of indefinite Sasakian manifolds,” Turkish Journal of Mathematics, vol. 34, no. 4, pp. 561–583, 2010.
- K. L. Duggal, “Space time manifolds and contact structures,” International Journal of Mathematics & Mathematical Sciences, vol. 13, no. 3, pp. 545–553, 1990.
- S. Sasakian, “Almost Contact Manifolds,” Lecture notes, Mathematical Institute, Tohoku University, Volumes I, II, III, 1965–1968.
- K. Ogiue, “On almost contact manifolds admitting axiom of planes or axiom of free mobility,” Kōdai Mathematical Seminar Reports, vol. 16, pp. 223–232, 1964.